Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had a urine infection, better with antibiotics. Having cramps in bladder area. Suggestions?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
hi im a man and had a urine infection had a course of antiubiotics a feel a lot better apart from small cramp pains in ma bladder area wat can ado about thes thanx and wen will it go away
Posted Sun, 23 Jun 2013 in General Health
Answered by Dr. Grzegorz Stanko 37 minutes later

Thank you for the query.

It is possible that your infection were just a symptom of some other condition. It is also possible that the antibiotic was not completely effective and some bacteria were left in the urinary bladder.

If there were a blood in the urine (I assume that urine analysis were done before antibiotic therapy), prostate problem or even urinary bladder cancer can cause your symptom. Prostate enlargement gives weak, intermittent urine stream, frequent urinating. Urinary bladder cancer can give blood in urine as the first symptom.

Increased glucose level in the blood (diabetes) causes sugar presence in the urine. This can be the reason of recurring or hard to treat infections.

Urinary tract stones could also cause your symptoms. The stone can be present in the urinary bladder now.

I suggest you to have urine analysis repeated and urine culture test done. This will allow to tell if there is an infection, which bacteria is causing it and what is the best antibiotic.
In case of blood in the urine, you should visit urologist.

In a meanwhile you should drink plenty of mineral water and use cranberries supplements. Try to increase urinating frequency (it helps remove the bacteria). Hot bath can help with the pain.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor